Tags

Type your tag names separated by a space and hit enter

Drug-induced ventricular tachycardia in kala-azar.
J Indian Med Assoc. 1987 Feb; 85(2):52-4.JI

Authors

No affiliation info availableNo affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

3039008

Citation

Krishnan, S, et al. "Drug-induced Ventricular Tachycardia in Kala-azar." Journal of the Indian Medical Association, vol. 85, no. 2, 1987, pp. 52-4.
Krishnan S, Tuteja A, Gupta HL, et al. Drug-induced ventricular tachycardia in kala-azar. J Indian Med Assoc. 1987;85(2):52-4.
Krishnan, S., Tuteja, A., Gupta, H. L., & Prakash, S. K. (1987). Drug-induced ventricular tachycardia in kala-azar. Journal of the Indian Medical Association, 85(2), 52-4.
Krishnan S, et al. Drug-induced Ventricular Tachycardia in Kala-azar. J Indian Med Assoc. 1987;85(2):52-4. PubMed PMID: 3039008.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Drug-induced ventricular tachycardia in kala-azar. AU - Krishnan,S, AU - Tuteja,A, AU - Gupta,H L, AU - Prakash,S K, PY - 1987/2/1/pubmed PY - 1987/2/1/medline PY - 1987/2/1/entrez SP - 52 EP - 4 JF - Journal of the Indian Medical Association JO - J Indian Med Assoc VL - 85 IS - 2 SN - 0019-5847 UR - https://www.unboundmedicine.com/medline/citation/3039008/Drug_induced_ventricular_tachycardia_in_kala_azar_ DB - PRIME DP - Unbound Medicine ER -